Multidimensional cellular automata and generalization of Fekete's lemma - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2008

Multidimensional cellular automata and generalization of Fekete's lemma

Silvio Capobianco
  • Function : Author
  • PersonId : 884133

Abstract

Fekete's lemma is a well-known combinatorial result on number sequences: we extend it to functions defined on d-tuples of integers. As an application of the new variant, we show that nonsurjective d-dimensional cellular automata are characterized by loss of arbitrarily much information on finite supports, at a growth rate greater than that of the support's boundary determined by the automaton's neighbourhood index.
Fichier principal
Vignette du fichier
730-3494-1-PB.pdf (139.39 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00972330 , version 1 (03-04-2014)

Identifiers

Cite

Silvio Capobianco. Multidimensional cellular automata and generalization of Fekete's lemma. Discrete Mathematics and Theoretical Computer Science, 2008, Vol. 10 no. 3 (3), pp.95--104. ⟨10.46298/dmtcs.442⟩. ⟨hal-00972330⟩

Collections

TDS-MACS
64 View
876 Download

Altmetric

Share

Gmail Facebook X LinkedIn More